# SDR REXA2016042400740

- Difficulty date: April 24, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON LBL 27, FLOORBEAM AT FS 584 - 605, FOUND OTBD FLANGE TO BE CRACKED.  R & R LBL 27 FLOORBEAM AT FS 584 - 605 IAW SRM 51-42-21 & SRM 51-42-06.
